# SDR SIMA20160601002

- Difficulty date: June 1, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 15,282 hours, 10,573 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT SIDE SUPPORT ANGLE IS CRACKED NEAR THE RETRACT CABLE PULLEY SUPPORT.  REPAIRED AFT ANGLE IAW SRM 52-11-04.
